Jump to content

Lawe


Lawe

Recommended Posts

Hey there.

 

Anyone else noticed drugs like alcohol and weed lost its glow when ending ssri.

Weed made me very euphoric on paxil(never tried it before meds) but when ending it started going downhill, highs became worse and worse month after month. 

 

The drugs not working isnt my biggest problem right now and nothing i should do when healing but it really scares me to not be able to feel pretty much anything when smoking or drinking. 

 

 

  • Paxil 2014- januari 2017(taperd for 4 months in 4 steps)
  • June 2017 Reinstated half dose of paxil with no sucess.
  • July 2017 to december 2017 - Nortriptyline and zoloft without sucess. (Tapered for 30 days)
Link to comment
  • Altostrata changed the title to Lawe: Effect of drugs declining when discontinued ssri use.
  • Administrator

Hi, Lawe.

 

Please note this is a site for coming off of antidepressants, so we won't be able to help you regain your passion for smoking or drinking. We will, however, be able to answer any questions you have regarding coming off Paxil.  A lot of people on this forum are severely ill from these drugs, so we encourage eliminating alcohol and recreational drug use until you have fully healed. 

 

Please add a signature.  Include drugs, doses, dates, and discontinuations & reinstatements in the last 12-24 months. Also include supplements. This will help us give you the most accurate advice we can. 

  • Any drugs and supplements prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • This is a direct link to your signature:  Account Settings – Create or Edit a signature.

 

Please use this thread to document your symptoms and to ask questions.

 

 

Drug free May 22, 2015 after 30 years of neuroleptics, benzos, z-drugs, so-called "anti"-depressants, and amphetamines 

 

My Success Story:  Shep's Success: "Leaving Plato's Cave"

 

And what is good, Phaedrus, and what is not good — need we ask anyone to tell us these things? ~ Zen and the Art of Motorcycle Maintenance


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

 

Link to comment
  • 10 months later...

Have been experiencing what i guess is windows since spring/summer this year. However i found out and noticed that its caused by something and doesnt just randomly pop up. 

This will sound very strange but the thing that creates the windows or whatever it is are cold exposure(cold baths/showers). 1-2 hours after the exposure many symptoms starts to decline and i feel somewhat normal. The crazy thing is that it stays for approx 5 days then back to usual hell for 5 days and then back again in a window for 5 days and shifts some more weeks like that and then back to permanent dread.

 

The thing is that it doesnt always work and feels like it need some time to reset before i can use it again.

 

The way i feel during those windows is really good. The main symptom i have that disappears during the windows is anhedonia. I can feel stuff , feeling music again, enjoying spending time and talking with people and all that sweet stuff. My restless anxiety dissapears and i can move with ease, feels like i want to go out and move my body(normally my symptoms gets worse from this). Alot more symptoms does also abate from this.

 

I am asking for help if anybody can tell me why i feel this way from the exposure and mabye what other things i might try since the cold is working.

 

The only thing of intrest i found and what could play a role is the vagus nerve, apparently cold exposure is a good way to stimulate the vagus nerve.

I have tried some other ways to stimulat without sucess.

  • Paxil 2014- januari 2017(taperd for 4 months in 4 steps)
  • June 2017 Reinstated half dose of paxil with no sucess.
  • July 2017 to december 2017 - Nortriptyline and zoloft without sucess. (Tapered for 30 days)
Link to comment

Would appreciate a title change if possible to something basic.

  • Paxil 2014- januari 2017(taperd for 4 months in 4 steps)
  • June 2017 Reinstated half dose of paxil with no sucess.
  • July 2017 to december 2017 - Nortriptyline and zoloft without sucess. (Tapered for 30 days)
Link to comment
  • ChessieCat changed the title to Lawe: Effect of drugs declining when discontinued SSRI use
  • Moderator Emeritus
8 hours ago, Lawe said:

This will sound very strange but the thing that creates the windows or whatever it is are cold exposure(cold baths/showers).

 

Another member recently mentioned that they were going swimming in the ocean and that they felt better afterwards.  Managed to find it:

 

On 11/12/2018 at 11:51 AM, Kristine said:

Interesting you should mention this. I haven’t been tolerating baths (with Mag) or showers very well lately due to burning skin. However, today I finally took the plunge into the Tasmanian ocean (9am). It’s 13.5 degrees Celsius at the moment (think that’s about 56 Degrees F. Cooooold. But oh so soothing for my burning skin. I paddled around for about half an hour. Running on the spot and doing some stretches. I had the beach to myself and my only company was two cormorant birds diving for fish and sunning themseves on the rocks. Beautifully peaceful. The pain in my muscles and skin burning has gone (still the usual muscular flu like pain), mood has lifted and my head feels lighter/clearer (still gone 3 hours post swim), the first time in months I have had some relief...anyway I’m going to force myself to do this everyday as a daily ritual. Must have situmlated my vagus nerve and I’m sure the natural magnesium in the sea water helped as well. 

 

 MISSION ACCOMPLISHED:    13 November 2021 -  0mg Pristiq      

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  I do not provide tapering advice via PM.  Please post questions in your Introduction topic.  Please do not tag me for any reason.  I am an unpaid volunteer and assist members if I am able to and when I have the time.  Thank you for your understanding.

Mid Nov 2021 changed to low carb diet due to diabetes & cholesterol.  Lost 1/16 body weight, BP has reduced a lot. 

Links to my exercises and weights.  I also do 3 x 5.5 min with HIIT on exercise bike with 20 secs/min as fast as I can cycle.

Link to comment
  • ChessieCat changed the title to Lawe
6 hours ago, ChessieCat said:

 

Another member recently mentioned that they were going swimming in the ocean and that they felt better afterwards.  Managed to find it:

Thanks, this is pretty intresting. I havent been exposed to cold water for a couple of months because i wanted to test some other things to make me feel better.

Would be nice to experience a window during the christmas times to feel some christmas spirit.

  • Paxil 2014- januari 2017(taperd for 4 months in 4 steps)
  • June 2017 Reinstated half dose of paxil with no sucess.
  • July 2017 to december 2017 - Nortriptyline and zoloft without sucess. (Tapered for 30 days)
Link to comment

The vagus nerve is very important in how we feel its to do with the sympathetic and parasympathetic systems its worth a read up on it ...saw a programme recently about a doctor who gave up drugs and was dealing with a lady with depression he told her to go swimming in the sea cold sea 😊 and she said she noticed an improvement in her condition 

Jan 2016 SertralineJuly 2016 stopped

Feb 2017 sertraline 50mg

Aug 2017 Sertraline 150mg

Sep 2017 Sertraline 100mg

Nov 2017 Sertraline 50mg 

Feb 2018 Sertraline 25mg

March 2018 Sertraline 12.5 mg 

Jan 2019 to May 2019 Miirtazepine 7.5mg

May 2019 for 3 weeks Citalopram 20mg 

August 2019 Sertraline 100mg

June 2021 off Setraline last dose 6mg

 

Link to comment
  • Administrator

Yes, Aquarius is spot on about the vagus nerve. Cold water is listed as a method of stimulating the vagus nerve in this article:

 

How to Stimulate Your Vague Nerve for Better Mental Health

 

And some research on cold exposure for depression: 

 

Adapted cold shower as a potential treatment for depression

 

 

Drug free May 22, 2015 after 30 years of neuroleptics, benzos, z-drugs, so-called "anti"-depressants, and amphetamines 

 

My Success Story:  Shep's Success: "Leaving Plato's Cave"

 

And what is good, Phaedrus, and what is not good — need we ask anyone to tell us these things? ~ Zen and the Art of Motorcycle Maintenance


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy